Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 8, Pages 457-469
http://dx.doi.org/10.1155/S0161171201006858

A note on Fibonacci matrices of even degree

Dipartimento di Elettronica, Politecnico di Torino, Corso Duca degli Abruzzi 24, Torino I-10129, Italy

Received 1 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michele Elia, “A note on Fibonacci matrices of even degree,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 8, pp. 457-469, 2001. https://doi.org/10.1155/S0161171201006858.